Long time no talk to :) I wouldn't do it, wouldn't touch it. There's got to be something else besides Ultram. Have you ever read Emily Post's blog about the people going through the withdrawals fromt these? Look over to the right and read some of the comments under the Tramadol & Ultram....journal. Good luck :)
Nice to see you back!! Listen to what the above poster said....those pills are evil. sara
Hi VicUser ! I agree about the Ultram. Not good ! not only are the wd bad from everything I have read it also has a antidepressant effect and for someone that is healthy of mind I do not see the benefit. Just another side effect to deal with.. Glad you have stayed within the limits and I sure hope they find something non narcotic to help with the pain..Take care. lesa
Hi! I would stay far, far away from the Ultram. It is the hardest drug I have ever detoxed from, and I've been through just about all of them! It has an added anti-depressant component with the narcotic like aspect of it. It's just alltogether awful. I was sick for about a month after I stopped taking it, and eventually I had to start on an AD to counteract the anti-depressant WD. It's very unpleasant!!! I'd just say "no" to the doc about that one!
What about something in the anti inflammatory family for pain? Toradol or something?
I "second" tramahater's comments. Ultram is the WORST. Good luck to you!